# SDR ASOA200801597

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CLIP AT FS 484 LBL 27.00 HAS A .250 INCH CRACK IN THE RADIUS AT THE TOP.  REMOVED AND REPLACED CLIP IAW SRM 51-42-21 AND REO 601R-53-41-059, STEP 14.  STEPS 1 THRU 13 OF REO 601R-53-059 NOT REQUIRED.  COMPLIED WITH EC/TC REO 53-41-059.
